Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 924309, 32 pages
http://dx.doi.org/10.1155/2012/924309
Research Article

Hybrid Extragradient Iterative Algorithms for Variational Inequalities, Variational Inclusions, and Fixed-Point Problems

1Department of Mathematics, Shanghai Normal University, Shanghai 200234, China
2Center for Fundamental Science, Kaohsiung Medical University, Kaohsiung 807, Taiwan

Received 20 October 2012; Accepted 24 November 2012

Academic Editor: Jen Chih Yao

Copyright © 2012 Lu-Chuan Ceng and Ching-Feng Wen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. L. Lions, Quelques Methodes de Resolution des Problems aux Limites Non Lineaires, Dunod, Paris, France, 1969.
  2. R. Glowinski, Numerical Methods for Nonlinear Variational Problems, Springer Series in Computational Physics, Springer, New York, NY, USA, 1984.
  3. J. T. Oden, Quantitative Methods on Nonlinear Mechanics, Prentice-Hall, Englewood Cliffs, NJ, USA, 1986.
  4. E. Zeidler, Nonlinear Functional Analysis and Its Applications, Springer, New York, NY, USA, 1985.
  5. A. S. Antipin, “Methods for solving variational inequalities with related constraints,” Computational Mathematics and Mathematical Physics, vol. 40, no. 9, pp. 239–1254, 2000. View at Google Scholar
  6. A. S. Antipin and F. P. Vasil'ev, “A regularized prediction method for solving variational inequalities with an inexactly specified set,” Computational Mathematics and Mathematical Physics, vol. 44, no. 5, pp. 796–804, 2004. View at Google Scholar
  7. I. Yamada, “The hybrid steepest descent method for the variational inequality problem over the intersection of fixed point sets of nonexpansive mappings,” in Inherently Parallel Algorithms in Feasibility and Optimization and Their Applications (Haifa, 2000), D. Butnariu, Y. Censor, and S. Reich, Eds., vol. 8 of Studies in Computational Mathematics, pp. 473–504, Kluwer Academic, Dordrecht, The Netherlands, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. F. E. Browder and W. V. Petryshyn, “Construction of fixed points of nonlinear mappings in Hilbert space,” Journal of Mathematical Analysis and Applications, vol. 20, pp. 197–228, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. F. Liu and M. Z. Nashed, “Regularization of nonlinear ill-posed variational inequalities and convergence rates,” Set-Valued Analysis, vol. 6, no. 4, pp. 313–344, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. G. Marino and H. K. Xu, “Weak and strong convergence theorems for strict pseudo-contractions in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 329, no. 1, pp. 336–346, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. W. Takahashi, Nonlinear Functional Analysis, Yokohama Publishers, Yokohama, Japan, 2000.
  12. N. J. Huang, “A new completely general class of variational inclusions with noncompact valued mappings,” Computers & Mathematics with Applications, vol. 35, no. 10, pp. 9–14, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. L. C. Zeng, S. M. Guu, and J. C. Yao, “Characterization of H-monotone operators with applications to variational inclusions,” Computers & Mathematics with Applications, vol. 50, no. 3-4, pp. 329–337, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. W. Takahashi and M. Toyoda, “Weak convergence theorems for nonexpansive mappings and monotone mappings,” Journal of Optimization Theory and Applications, vol. 118, no. 2, pp. 417–428, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. N. Nadezhkina and W. Takahashi, “Strong convergence theorem by a hybrid method for nonexpansive mappings and Lipschitz-continuous monotone mappings,” SIAM Journal on Optimization, vol. 16, no. 4, pp. 1230–1241, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. G. M. Korpelevich, “An extragradient method for finding saddle points and for other problems,” Èkonomika i Matematicheskie Metody, vol. 12, no. 4, pp. 747–756, 1976. View at Google Scholar
  17. H. H. Bauschke and P. L. Combettes, “A weak-to-strong convergence principle for Fejér-monotone methods in Hilbert spaces,” Mathematics of Operations Research, vol. 26, no. 2, pp. 248–264, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. H. H. Bauschke and P. L. Combettes, “Construction of best Bregman approximations in reflexive Banach spaces,” Proceedings of the American Mathematical Society, vol. 131, no. 12, pp. 3757–3766, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. R. S. Burachik, J. O. Lopes, and B. F. Svaiter, “An outer approximation method for the variational inequality problem,” SIAM Journal on Control and Optimization, vol. 43, no. 6, pp. 2071–2088, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. P. L. Combettes, “Strong convergence of block-iterative outer approximation methods for convex optimization,” SIAM Journal on Control and Optimization, vol. 38, no. 2, pp. 538–565, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. H. Iiduka and W. Takahashi, “Strong convergence theorem by a hybrid method for nonlinear mappings of nonexpansive and monotone type and applications,” Advances in Nonlinear Variational Inequalities, vol. 9, no. 1, pp. 1–10, 2006. View at Google Scholar
  22. K. Nakajo and W. Takahashi, “Strong convergence theorems for nonexpansive mappings and nonexpansive semigroups,” Journal of Mathematical Analysis and Applications, vol. 279, no. 2, pp. 372–379, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. M. V. Solodov and B. F. Svaiter, “Forcing strong convergence of proximal point iterations in a Hilbert space,” Mathematical Programming, vol. 87, no. 1, pp. 189–202, 2000. View at Google Scholar · View at Zentralblatt MATH
  24. R. Gárciga Otero and A. Iusem, “Proximal methods with penalization effects in Banach spaces,” Numerical Functional Analysis and Optimization, vol. 25, no. 1-2, pp. 69–91, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. B. S. He, Z. H. Yang, and X. M. Yuan, “An approximate proximal-extragradient type method for monotone variational inequalities,” Journal of Mathematical Analysis and Applications, vol. 300, no. 2, pp. 362–374, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. M. A. Noor, “New extragradient-type methods for general variational inequalities,” Journal of Mathematical Analysis and Applications, vol. 277, no. 2, pp. 379–394, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. M. V. Solodov, “Convergence rate analysis of iteractive algorithms for solving variational inquality problems,” Mathematical Programming, vol. 96, no. 3, pp. 513–528, 2003. View at Publisher · View at Google Scholar
  28. M. V. Solodov and B. F. Svaiter, “An inexact hybrid generalized proximal point algorithm and some new results on the theory of Bregman functions,” Mathematics of Operations Research, vol. 25, no. 2, pp. 214–230, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  29. P. Katchang and P. Kumam, “Hybrid-extragradient type methods for a generalized equilibrium problem and variational inequality problems of nonexpansive semigroups,” Fixed Point Theory, vol. 13, no. 1, pp. 107–120, 2012. View at Google Scholar
  30. C. Byrne, “A unified treatment of some iterative algorithms in signal processing and image reconstruction,” Inverse Problems, vol. 20, no. 1, pp. 103–120, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  31. S. Reich, “Weak convergence theorems for nonexpansive mappings in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 67, no. 2, pp. 274–276, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  32. L. C. Ceng, C. Y. Wang, and J. C. Yao, “Strong convergence theorems by a relaxed extragradient method for a general system of variational inequalities,” Mathematical Methods of Operations Research, vol. 67, no. 3, pp. 375–390, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  33. R. U. Verma, “On a new system of nonlinear variational inequalities and associated iterative algorithms,” Mathematical Sciences Research Hot-Line, vol. 3, no. 8, pp. 65–68, 1999. View at Google Scholar · View at Zentralblatt MATH
  34. Y. Yao, Y. C. Liou, and S. M. Kang, “Approach to common elements of variational inequality problems and fixed point problems via a relaxed extragradient method,” Computers & Mathematics with Applications, vol. 59, no. 11, pp. 3472–3480, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  35. L. C. Ceng, S. M. Guu, and J. C. Yao, “Finding common solutions of a variational inequality, a general system of variational inequalities, and a fixed-point problem via a hybrid extragradient method,” Fixed Point Theory and Applications, vol. 2011, Article ID 626159, 22 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  36. L. C. Ceng, Q. H. Ansari, M. M. Wong, and J. C. Yao, “Mann type hybrid extragradient method for variational inequalities, variational inclusions and fixed point problems,” Fixed Point Theory, vol. 13, no. 2, pp. 1–20, 2012. View at Google Scholar
  37. K. Goebel and W. A. Kirk, Topics in Metric Fixed Point Theory, vol. 28 of Cambridge Studies in Advanced Mathematics, Cambridge University Press, Cambridge, UK, 1990. View at Publisher · View at Google Scholar
  38. R. T. Rockafellar, “On the maximality of sums of nonlinear monotone operators,” Transactions of the American Mathematical Society, vol. 149, pp. 75–88, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  39. M. O. Osilike and D. I. Igbokwe, “Weak and strong convergence theorems for fixed points of pseudocontractions and solutions of monotone type operator equations,” Computers & Mathematics with Applications, vol. 40, no. 4-5, pp. 559–567, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH